MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION EL CAPITAN OCC PLATE, SMALL; OCCIPITAL PLATE

SEASPINE ORTHOPEDICS CORPORATION EL CAPITAN OCC PLATE, SMALL; OCCIPITAL PLATE
Model Number PC1-700003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No returns were received.However, the report was confirmed via the provided x-ray image.It appears that the pc1-700001-03 tulip, right disassociated from the pc1-700001-04 saddle.Root cause could not be determined.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery utilizing seaspine's northstar oct posterior cervical fusion system.During a follow-up on (b)(6) 2024, a rod fracture was observed.Approximately a week later the occipital plate tulip was observed to have disassociated with the plate.Both devices remain implanted.It is unknown if a revision surgery is planned.No patient injury was reported.This report is for the pc1-700003 el capitan occ plate, small.

Brand Name
EL CAPITAN OCC PLATE, SMALL
Common Device Name
OCCIPITAL PLATE
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key20534195
Report Number3012120772-2024-00090
Device Sequence Number6773111
Product Code NKG
UDI-Device Identifier10889981309640
UDI-Public10889981309640
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K231654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1-700003
Device Catalogue NumberPC1-700003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PC1-524060 TRANSITION TI ROD, 4.0MM TO 6.0MM, 500M
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale